# SDR AALA202512012020

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 38,142 hours, 16,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW SEAT TRIM LOOSE 16C.  REMOVED AND REPLACED EPL. PER 25-23-67.
